| Model Number |
030403 |
| Medical Device Problem Codes |
Failure to Fire (2610); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic pancreaticoduodenectomy, the reload could not be opened.After the staple was loaded, when the device was tested, it cannot be opened again after closing the staple cartridge.The stapler was not able to fire, the surgeon was able to press the green button.They replaced the device to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual and functional evaluation of the instrument found no abnormalities.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.